Should I be feeling so dizzy and sick? I feel like I am hearing noises in my head and I had cut back to Half of a 75mg tab for 3 weeks then Half every other day and now nothing for the last 3 days>>>>It has been aweful!!! Is this normal?
It is normal to feel side effects from tapering off the Effexor. You can go back to every other day and stay at that dose longer before stopping if you need to. The withdrawal symptoms may last several more days to a week or more. You might even consider getting the doctor to prescribe the 25 mg pill and taking that for a week or so, then reducing it by half for another couple weeks, then going to every other day. It would reduce the dosage a little more gradual and may not cause such bad effects.
Hi, I also am weening off. Did your doctor tell you how to ween off? My doctor monitors me and I have come down from 225 mg to 37.5. I have to now take it every two days and miss one. I see him monday and he will adjust me down to every other day. This has been going on for months. You have to do it very slow or you will get side effects. Please talk to your doctor and do not do this on your own. I had a lot of your systems and I was sick, but it did pass, but let your doctor know about everything you are going through. I wish you all the luck in the world and you will be ok. I am here if you need to talk. It is a very hard drug to get off of, but you will do it. Let me know how things are going.
I may have to start taking a half again every other day because it has been so bad. If I knew a couple more days would be out of my system I would try to stick it out but it feels so so so aweful!!! Its scary how it effects your brain function. I feel confusion and very emotional!!!
Thanks for the advise!!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2013 • 37 answers
My therapist is weaning me off of 225mgs of Effexor Xr using Pristiq 50mgs. Started two weeks ago on
Posted 16 Oct 2014 • 2 answers
Posted 25 Jan 2016 • 11 answers
Posted 26 Dec 2016 • 0 answers
Posted 17 Sep 2017 • 2 answers